Jump to content

Search the Community

Showing results for tags 'ear pain'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello to all of my fellow ADWD allies! My name is Chelsea and as you read you’ll see a lot of the same, but also I want to talk about a WD symptom that I haven’t really seen too much of I apologize for the length but what’s a community for if not to know and support each other? I’ve suffered with mental health since I was 15...I am now 32. Throughout those years I’ve been on Sertraline (in college but have NO memory of it’s effects or withdrawal) and then Prozac, which for some reason was a walk in the park to discontinue, and most recently, about 3 years ago, started Lexapro and Wellbutrin. The doctor that prescribed me the Lex and Well was the first doctor to ever, EVER listen to me, talk to me about my history since 15 y/o and give me an official diagnosis: Major Depressive Disorder. Y’all, I was low...and when I say she saved my life I mean it. I hold no ill regard for her lack of educating me of coming off the meds, but I’ll get to that. I also have zero regret about taking these meds, because like I said, they saved my life and also my marriage. Here’s where it gets iffy for me. Before finding this forum I didn’t know that there were major issues with fast tapering...the timetable my doc gave me was, to ME, a reasonable taper time (because I didn’t know any different and I trusted this woman). I was on 20mg Lexapro. My time table was: cut in half, 10mg for 2 weeks, then half that pill to 5mg for 2 weeks, then 5mg every other day, then 5mg every 3 days, and so on until 1/4 pill one day a week for 2 weeks and then done. All in all that took me about 2.5-3 months. I have now been completely “off” lexapro for about 4-5 weeks. During tapering and the last 5 weeks I have mentally felt well, I know, honeymoon period, and also still on Wellbutrin. However, about 2 weeks completely off, I got a sinus infection. But it wasn’t like the other sinus infections I’ve had- this one seemed to be mostly in my ears and jaw, but still in my face and mucus like usual. Then the ringing in my ears started while also feeling clogged in my ears. Went to the doc, had a fever, was prescribed antibiotics for sinus infection. That was a month ago... then I started feeling like the SI was coming back because my JAW started aching terribly and the clogged/ringing ears were back. Went back to doc, got more antibiotics and steroids. And now I’m here because while looking up symptoms of WD, I came across an article that named Tinnitus. After a fall down the internet rabbit hole I ended up here at SA and was shocked to see how many people have been affected in their ears with WD. I also learned about reinstating here, however, the reason I decided to go off my meds is because I will be trying for a baby in January 2020. Therefore, that’s not an option for me. Since I feel I am early on in my WD compared to a lot of other allies on here, I have to admit after reading others stories I feel some fear about the long road ahead. Any advice on preparing myself for what’s to (unfortunately) come? Some other questions I have are: Is anyone feeling such pressure and/or pain in their lower jaw???? The tension also seems to travel to my throat and like I mentioned above, my ears are clogged and ringing. I feel like I’m going crazy because, HOW could these meds cause such PHYSICAL reaction?! I also can’t get rid of knots and pain in my neck and shoulders. Why isn’t OTC pain killers helping ANY of this pain in my jaw and neck/shoulder? In your opinion, when should I begin tapering off my 2nd AD, Wellbutrin? Does FT produce more chances of developing *permanent* damages to the body compared with recommended tapering? I have this fear that my FT was so traumatic to my body that my jaw and ears just kind of... broke. I’ve read that an anti inflammatory diet has the potential to do wonders for withdrawal- does anyone have any success (little as it may be) with this? I appreciate any and all advice and education... this website truly is amazing!
  2. Hi my name is Bruno, I'm a 24 year old biology student from brazil so I apologise for my bad English. I'll try to make it short. So I started taking Lexapro for depression a month and 3 weeks ago. Everything was going well, besides the weird nightmares and weird toughts, Lexapro was working. When I reached 24th day of medication I woke up with a really bad ringing in both of my ears, I got scared and said to my doctor I want to stop cuz I fear the side effects. Since i was in a lower dose (10mg) he said I should take 5 mg for 5 days and then stop. I did that and in about 3 days off of medication my tinnitus got really low and I was feeling great again. 1 week out of medication I developed palatal myoclunus ( can't find anyone with this symptom) 2 weeks I developed eye twitching then 3 weeks out of Lexapro I started having eye floaters wish for me are not a big deal. The real problems started 1 month and 2 week out of meds, I got this really bad fellings on my body like eye twitching and twitchings all over my body not all the time but sometimes, also started having this sharp pains in my fingers and 2 days ago now 1 month and 3 week out of medication im getting tingling sensation on my face on my upper lip pain at the back of my ears and neck pain inside of my head but the thing that really scares me is my arm that has been shaking for 2 days now and and my hand fells week and numb. So to summarize all the symptoms I have to this day ( very low tinnitus , palatal myoclunus , eye twitching , eye floaters , pain in my fingers , arm weakness and tremors, jaw pain) and o forgot to say that my jaw fells like is slightly dislocating to the side. I know thats is a lot of stuff for someone that has been on meds for small period of time. Nobody belives me but I know that something is wrong with me and is not anxiety like my parents and psychologyst says. Please help me.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy